| Catalog Number |
01.32.156MB |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 may 2024 lot 1905348: (b)(4) items manufactured and released on 08-nov-2019.Expiration date: 2024-10-28.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 4 years and 4 months post primary revision surgery for mpact dm loosening.Acetabular components and head were revised successfully.